# SDR DL76S010039

- Difficulty date: January 8, 2001
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N128DL
- Make and model: Boeing 767332
- Aircraft serial: 24078
- Aircraft time: 42,300 hours, 20,025 cycles
- System (JASC): 2933 · Hydraulic Quantity Indicator
- Part: Indicator
- Part number: S271T0054
- Condition: Leaking
- Location: Left Eng Strut
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB LEFT HYD QTY EICAS MSG ILLUMINATED.  PER POM PRIMARY PUMP SELECTED OFF AND QTY CONTINUED TO DECREASE.  DEMAND PUMP SELECTED OFF WITH SAME RESULT.  BOTH PUMPS OFF AND QTY STABILIZED.  FOUND DPI ON LEFT HYD MODULE LEAKING.  REPLACED INDICATOR AND O-RINGS.  SVCD HYD SYS.  LEAK CKS GOOD.
